# SDR DHL2007785028

- Difficulty date: October 19, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 KRUEGER FLAP LOWER INBOARD END CRACKED WING STATION 131.  CUT OUT CRACKED AREA, FABRICATED REPAIR PLATE, REPAIR FILLER  AND REPAIR ANGLE IAW B-727 SRM 57-50-3 FIGURE 3.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT NR 4 KRUEGER FLAP LOWER INBOARD END WING STATION 131 IAW B-727 SRM 57-50-3 FIGURE 3 AND 51-30-2.
